Previous |  Up |  Next

Article

Title: Некоторые Диофантовы уравнения третьей степени (Russian)
Title: Some Diophantine equations of the third degree (English)
Author: Mikhailov, I. I.
Language: Russian
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 105
Issue: 4
Year: 1980
Pages: 350-353
.
Category: math
.
MSC: 11D25
idZBL: Zbl 0453.10014
idMR: MR597911
.
Date available: 2009-09-23T09:05:39Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108244
.
Reference: [1] Gloden A.: Notes on Diophantine equation.Scripta Mathematica, 19 (1953), N 2-3, 207-209. MR 0049212
Reference: [2] W. Sierpiński: Elementary theory of numbers.Warszawa, 1964. MR 0175840
.

Files

Files Size Format View
CasPestMat_105-1980-4_4.pdf 540.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo